# SDR 95ZZZX6124

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621KC
- Make and model: Emb EMB-110P1
- Aircraft serial: 110335
- System (JASC): 2720 · Rudder Control System
- Part: Hinge
- Part number: MS202J74
- Condition: Loose
- Location: Rudder
- Part time: 13,842 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT REPORTED SEVERE VIBRATION FROM RUDDER.  UPON INSPECTION, FOUND UPPER RUDDER HINGE CRACKED WHERE BOLT PASSES THROUGH TOP AND BOTTOM.  RUDDER TRIM TAB HINGE WHERE ACTUATOR ARM ATTACHES WAS FOUND LOOSE (WORKING CHERRYMAX RIVETS). THIS DAMAGE APPEARS TO HAVE HAPPENED DURING A WINDSTORM AND ACFT TAILED INTO WIND.  (ALL CONTROL LOCKS WERE INSTALLED.)
